# SDR GCNA035A

- Difficulty date: July 30, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N297SA
- Make and model: Dhav DHC6300
- Aircraft serial: 297
- Aircraft time: 59,229 hours, 87,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: S2430031A
- Part serial: 8508
- Condition: Faulty
- Location: Cabin
- Part time: 2,363 hours, 3,451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A PASSENGER CONPLAINED OF "SMELL SMOKE".  MAINTENANCE FOUND THE AIR CONDITIONER COMPRESSOR MOTOR INOPERATIVE.  MOTOR WAS REPLACED.  NOTE:  AIR CONDITIONER INSTALLED IN CABIN UNDER FLOOR.
